Hi and thank you for your question! Swelling and bruising are unpleasant but very common issues that do occur following filler injections and despite the alarming look, they are generally self-limiting and pose no long-term issues. At this time since you just had the injections yesterday, the look you see can have very little to do with the final look of the treatment and you should not be worried about the aesthetic results. I always advise my patients to allow 2 weeks to pass from the day of injection for all the swelling and bruising to completely go away and at that time if there are any concerns, we can do an evaluation and revision if needed. I should caution again rushing to do adjustments too early as it can be very difficult to distinguish between filler and swelling during the first week or two. During this period, you should remain vigilant on the signs of other complications such as infection (rare) which require immediate follow up. Otherwise, please minimize manipulating the treated areas or putting pressure on them, apply arnica cream topically and eat fresh fruit rich in vitamin C (e.g. pineapple) to speed up healing of bruising and swelling. Whenever in doubt or if you feel something is out of ordinary, do not hesitate to contact your doctor for a follow up. I hope it helps and good luck!
Please login or Register to submit your answer